# SDR USAA040732

- Difficulty date: October 11, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRACKET, 1 INCH SQUARE, CORROSION, STA 1376, STRINGER 26R AFT CARGO.  FABRICATED AND INSTALLED NEW BRACKET IAW SRM 51-10-02.
